# SDR CALA2016122101143

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 80,158 hours, 14,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W11121
- Condition: Nicked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FORWARD CORNER HAS A NICK IN THE EDGE OF THE SKIN.  AFT CARGO DOOR FORWARD LOWER CORNER REPAIRED AS PER SRM 52-30-01 REPAIR 17 FIG 202 DETAIL ''D''.
